# SDR SWAA095419

- Difficulty date: August 19, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 69,959 hours, 62,744 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Part number: 6973485
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY - L/E FLAP TRANSIT AMBER WARNING ON APPROACH - NR 5 SLAT INDICATOR NOT FULLY EXTENDED AT FLAPS 15 DEGREES, NO ROLL NOTED, SLAT VISUALLY VERIFIED FULLY EXTENDED.  REMOVED AND REPLACED NR 5 SLAT ROD END PER MM.
